# SDR CA990715008

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 350A58010101
- Condition: Failed
- Location: Transmission
- Stage of operation: CR
- Nature of condition: W, D
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT COWL ASSEMBLY DEPARTED THE ROTORCRAFT WHILE IN-FLIGHT.  SUSPECT FAILURE OF IMPROPERLY SECURED LATCH P/N 355A58-3043-00.  WHEN THE COWL DEPARTED THE ROTORCRAFT, BRACKET P/N 350A58-1014-22 WAS SHEARED OFF AT THE ENGINE DECK.  THERE WAS NO DAMAGE TO THE ROTORCRAFT UPON DEPARTURE OF THE SUBJECT TRANSMISSION COWL.
